Sarcoidosis-like reaction during palbociclib treatment for metastatic breast cancer: A case report.
Аннотация
This case report describes a 62-year-old female patient developing a granulomatous sarcoidosis-like reaction in mediastinal lymphatic nodes during a treatment by palbociclib for a metastatic breast carcinoma. After a 3-month treatment associating palbociclib, anastrozole, denosumab, and a single targeted cervical vertebral metastasis radiation therapy, a positron emission tomography showed full regression of breast, vertebral, and axillary node lesion contrasting to new emergent metabolic mediastinal lymph nodes. An endobronchial ultrasound-guided transbronchial needle aspiration revealed a sarcoidosis-like reaction, which dramatically decreased with glucocorticoids.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.